JournalszaaVol. 22, No. 2pp. 289–298

Expansions of Certain del bar Closed Forms via Fourier-Laplace Transform

  • T. Hatziafratis

    University of Athens, Greece
Expansions of Certain del bar Closed Forms via Fourier-Laplace Transform cover
Download PDF

Abstract

We derive Laurent-type expansions of ˉ\bar\partial-closed (0,n1)(0,n - 1)-forms in certain domains in Cn\mathbb C^n. These expansions involve the Bochner-Martinelli kernel and its derivatives and are based on the Fourier-Laplace transform.

Cite this article

T. Hatziafratis, Expansions of Certain del bar Closed Forms via Fourier-Laplace Transform. Z. Anal. Anwend. 22 (2003), no. 2, pp. 289–298

DOI 10.4171/ZAA/1146